MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5456
Medical Device Problem Codes Premature Discharge of Battery (1057); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during in clinic follow up that the pacemaker exhibited premature battery depletion and high capture threshold.No intervention was reported.The patient was stable and asymptomatic.
 
Event or Problem Description
New information received notes that the device was explanted.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery, and capturing problem were not confirmed.The device was received from the field with battery voltage at elective replacement indicator (eri) level.Electrical and mechanical analysis performed under nominal settings found normal functionality.Further evaluation at various pulse amplitudes measured normal current levels and no indication of premature depletion detected.Further capture analysis found normal capture parameters.Additionally, visual inspection of the header and connector did not find any contamination or foreign material that could contribute to the reported events.Longevity assessment was performed, based on field settings, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17695325
Report Number2017865-2023-42306
Device Sequence Number2634608
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public05414734006910
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number5456
Device Lot NumberP000022546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer10/31/2023
11/22/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date11/13/2023
11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown